# SDR DXTA200802804

- Difficulty date: January 28, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N381QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800097
- Aircraft time: 1,182 hours, 773 cycles
- Engine: Pwc PW306C
- System (JASC): 3080 · Ice Detection
- Part: Heater
- Condition: Malfunctioned
- Location: Pitot Line
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AMBER PITOT STATIC COLD R CAME ON DURING T/O ROLL.  CYCLED SEVERAL TIMES, INTERMITTENT THEREAFTER. TROUBLESHOT PITOT STATIC SYS AND FOUND SYS TO WORK NORMAL SEVERAL TIMES. COMPLIED WITH PITOT STATIC AND STANDBY HEATER CHECK IAW MM CH 34-11-00. INSPECTED RT PITOT HEATER WIRING CONNECTOR, FOUND TO BE GOOD.
